Aa
A
A
Close
Avatar universal
bruising with bleeding
i do not know if this is a dermatology question.  this is pertaining to my brother.  he tells me that he has been bruising easily lately. if he bangs his hand slightly at work, he bruises, and then starts to bleed.  he is 56 yrs. old, and is on 3 different high blood pressure meds. he normally is in good health. no heart problems, etc.  could the meds. be doing this to him or is it something serious?? he told me he feels good, has a good appetite, and also he is going to check with his pcp about this problem?  also could he be anemic? and is their any concern to be worried.  thank-you,  a concerned sister.
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Anemia and deficiency of vitamins C, K, B12, or folic acid are the common causes of easy bruisability. Ask your brother to try taking iron tablets and multivitamins for some days and see if the symptoms improve.

If the symptoms do not improve, get yourself evaluated by a physician and look out for SLE, bone marrow disorders, liver diseases or leukemias. Anti-clotting (anti-coagulants) medication also can cause increased bruising.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.





Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources